ophthalmologist-icon

Travoprost & prednisolone

I am on travatan drops because of glaucoma suspect for 50 days. Even after that sometimes I have headache & pain around eyes cuz of which I was recommended to neuro. Now they think its cluster headache & wanted me to start prednisolone. please tell if travoprost and prednisolone have any sideffect if used together??
views-icons 21 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Travoprost & prednisolone

doctor profile image
Y Siva Kumar Hyderabad | Ophthalmologist/ Eye Surgeon
Answered
Travoprost drops are prescribed to reduce your intra ocular pressure (pressure inside the eyes). Prednisolone, on the contrary, can actually increase the eye pressure by a different mechanism. Since prednisolone is given for another purpose, inform the same to your eye doctor. He/she can then monitor your eye pressure and advise accordingly.
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
YES NO